# SDR GTIA2024090938356

- Difficulty date: September 5, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 62,495 hours, 28,685 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTS MOLD SMELL IN FWD CABIN.-NO SMELL NOTED AT THIS TIME . PERFORMED APU CHECK FOR LEAKING AND OIL CHECK , NO DEFECT NOTED , REF: A320 AMM TSM 05-50-00-810-831-A. A TYPE 10 TRASH-ETC.
